# SDR AALA202003129016

- Difficulty date: February 23, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 16,889 hours, 7,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER AFT CORNER FITTING AT FR 68 AND S23R.REPLACED CORNER FITTING PER SRM 51-72-11.
